MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK?-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK?-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001363830
Medical Device Problem Codes Difficult to Remove (1528); Stretched (1601); Material Deformation (2976); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).With the available information, boston scientific concludes: device history record (dhr) review it was confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations that could have contributed to the reported event.Device technical analysis: only main coil was returned for evaluation.It was observed that the main coil was bent and stretched at the primary coil section, also it lost the form, and the arm coil was detached.Dimensional inspection of the main coil revealed the components were within specification.No other issues were identified during the product analysis.Labeling review review of the instructions for use (ifu) confirmed that the content was sufficient and did not contribute to the reported event; therefore, no updates are required to the document at this time.Risk review a risk review was completed and confirmed that the event of main coil difficult to withdraw from / into introducer, main coil stretched, coil memory, deformed, bent/kinked and detached/separated were defined in the risk documentation and is documented accordingly in the prr.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion boston scientific concludes the most probable root cause as unintended use error caused or contributed to event instructions because the customer used a "cordis" catheter instead of the recommended imager ii.While the device's ifu indicates that other diagnostic catheters may be used, boston scientific does not guarantee optimal performance if impress catheters are utilized.Consequently, use of a non-imager ii catheter could have contributed to the inability to properly deliver, deploy, or recapture the device.Regarding to the reported main coil stretched and coil memory is associate to the deform, detach and the bent and stretch in the main coil, found during the product analysis, which can be attributed to the friction between the catheter and the pushing action of the delivery wire and the main coil, since the pushing force of the user and this opposing force caused by friction are not parallel to each other, as it is related to excessive manipulation of the device and the technique used by the physician during the procedure, the main coil could be affected and consequently collapse forming damages, this could possibly have affected the performance and integrity of the device.The issues found indicates that the adverse event occurred during the procedure and the device had no influence on the event, moreover a device history record (dhr) review was conducted and no deviations that could have contributed to the reported event were found.
 
Event or Problem Description
Reportable based on device analysis completed on 16feb2026.It was reported that the coil memory occurred due to resistance and coil was stretched.The target lesion was located in the splenic artery.A 20mm x 40cm interlock-35 was selected for use in an embolization of splenic aneurysm.During deployment, it was noted that it was not easy to coil due to resistance in the distal tip of the catheter.The coil was recaptured into the sheath; however, it was found not easy to pull, resulting in the coil stretched.The procedure was completed with another of the same device.There were no patient complications as a result of this event.However, device analysis revealed arm coil detached.

Brand Name
INTERLOCK?-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key24594658
Report Number2124215-2026-14150
Device Sequence Number21190901
Product Code KRD
UDI-Device Identifier08714729795445
UDI-Public(01)08714729795445(17)270608(10)34198253
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001363830
Device Catalogue NumberM001363830
Device Lot Number0034198253
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/20/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2026
Initial Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER: CORDIS VER
Patient Age59 YR
Patient SexMale
Patient Weight65 KG